On Weak Solvability of Boundary Value Problems for Elliptic Systems
Revista colombiana de matematicas, Tome 47 (2013) no. 2, pp. 191-204
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@article{RCM_2013_47_2_a5,
author = {Felipe Ponce and Leonid Lebedev and Leonardo Rendon},
title = {On {Weak} {Solvability} of {Boundary} {Value} {Problems} for {Elliptic} {Systems}},
journal = {Revista colombiana de matematicas},
pages = {191--204},
year = {2013},
volume = {47},
number = {2},
url = {http://geodesic.mathdoc.fr/item/RCM_2013_47_2_a5/}
}
TY - JOUR AU - Felipe Ponce AU - Leonid Lebedev AU - Leonardo Rendon TI - On Weak Solvability of Boundary Value Problems for Elliptic Systems JO - Revista colombiana de matematicas PY - 2013 SP - 191 EP - 204 VL - 47 IS - 2 UR - http://geodesic.mathdoc.fr/item/RCM_2013_47_2_a5/ ID - RCM_2013_47_2_a5 ER -
Felipe Ponce; Leonid Lebedev; Leonardo Rendon. On Weak Solvability of Boundary Value Problems for Elliptic Systems. Revista colombiana de matematicas, Tome 47 (2013) no. 2, pp. 191-204. http://geodesic.mathdoc.fr/item/RCM_2013_47_2_a5/